advertisement
Question
Posted by: Laila | 2007/08/02

Depo Vera

Hi I am terribly worried. I have been on the depo for 3 years on and off. i have taken my last 2 month shot in february, i got my period back only 2 months after i've been off. 2 weeks after that i started spotting for 3 to 4 days and my period hasnot return yet. I have experienced severe moodswings and other symptoms such as cramps and weight gain, can you please tell me what is going on? Bcause i am very worried

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Laila

The symptoms you have described are typical of injectable contracpetives and a simple visit to your gynaecologist may be all that is necessary. It may be advisable to switch to an alternative form of contraception.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement